# SDR QXEA2009111600957

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 16,527 hours, 12,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC37039171
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED FOR AFT FAIRINGS 195DL AND 196DR.  REPLACED STRAP WITH SERVICEABLE STRAP.
